The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (249 KB) | Metadata | Table of Contents | ZAA summary
Volume 31, Issue 4, 2012, pp. 379–391
DOI: 10.4171/ZAA/1465

Published online: 2012-10-10

Strong Solutions for Two-Sided Parabolic Variational Inequalities Related to an Elliptic Part of p-Laplacian Type

Loretta Mastroeni[1] and Michele Matzeu[2]

(1) Università degli Studi di Roma Tre, Italy
(2) Università di Roma Tor Vergata, Italy

A class of parabolic variational inequalities with two obstacles related to an elliptic part of p-Laplacian type is considered. A result of existence and uniqueness of strong solutions is given. Moreover some estimates of Lewy-Stampacchia's type are obtained for these solutions, which can be used in order to get regularity results.

Keywords: Variational inequalities, two obstacles, elliptic part of p-Laplacian type, elliptic regularization method, Lewy-Stampacchia's type estimates

Mastroeni Loretta, Matzeu Michele: Strong Solutions for Two-Sided Parabolic Variational Inequalities Related to an Elliptic Part of p-Laplacian Type. Z. Anal. Anwend. 31 (2012), 379-391. doi: 10.4171/ZAA/1465